Maxalt (rizatriptan) has not been reported as causing a change in urine color, unfortunately.
However, there are a number of medications that can change urine color, so if you are taking anything in addition to Maxalt, there could be another culprit.
Drugs Associated With Urine Color Change
It can be quite startling to notice a change in your usual urine color, especially if the color is something unusual, like orange, brown or blue.
When a medication you take is the culprit, it is most often simply a harmless effect of the drug and not indicative of anything serious.
Nevertheless, a change in urine color could also be indicative of an underlying medical condition...especially if you haven't started a new medication recently or the color of your urine hasn't changed back to normal after stopping your medication.
The following chart lists many prescription drugs that are associated with a change in urine color.
Acetaminophen (high doses)
Even if you are taking a medication associated with a change in urine color, if it has turned red or yellow, it is a good idea to discuss the situation with your doctor anyway.
For example, red urine can be indicative of the presence of blood (which could be for a number of reasons) and yellow urine may mean there is something wrong with your liver.
Remember, if you are not taking a medication associated with a change in urine color, or stopping your medication doesn't make the unusual urine color return to normal, be sure to see your doctor.
Sorry we aren't able to provide a definitive answer to your situation! Let us know if we can provide any additional information for you.
Several drugs are associated with a change in urine color including nitrofurantoin (brown), rifampin (red) and promethazine (blue/green).